# SDR AALA202306237159

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 63,015 hours, 37,246 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 118511546
- Part serial: 03048
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Part time: 52,277 hours, 35,344 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB FLIGHT ATTENDANTS REPORTED ODOR IN CABIN. ODOR DISSIPATED AFTER QRH PROCEDURE WAS ACCOMPLISHED AND RETURNED DURING DESCENT AFTER LANDING GEAR EXTENSION. ODOR STRONGEST AT MID AND AFT CABIN. DURING THE TROUBLESHOOTING OF THIS EVENT MAINTENANCE FOUND THE #1 ENGINE EXCHANGER PRECOOLER DAMAGED AND LEAKING. MAINTENANCE REPLACED THE EXCHANGER PRECOOLER AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 36-11-42.
